Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Finite approximations of data-based decision problems under imprecise probabilities

Title data

Hable, Robert:
Finite approximations of data-based decision problems under imprecise probabilities.
In: International Journal of Approximate Reasoning. Vol. 50 (July 2009) Issue 7 . - pp. 1115-1128.
ISSN 0888-613X
DOI: https://doi.org/10.1016/j.ijar.2009.05.003

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 68T37 (62C86 91B06)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 27 Oct 2015 09:32
Last Modified: 27 Oct 2015 09:32
URI: https://eref.uni-bayreuth.de/id/eprint/20613